Topamax® (topiramate): Updated Warnings and Precautions on Visual Field Defects

User Rating: 0 / 5

Star InactiveStar InactiveStar InactiveStar InactiveStar Inactive
 

Date: 17 October 2014

Description: The NPCB has approved a Direct Healthcare Professional Communication (DHPC) to alert healthcare professionals that visual field defects have been reported in patients receiving topiramate, independent of elevated intraocular pressure. Healthcare professionals should consider discontinuing the drug if visual problems occur at any time during treatment. The package inserts for Topamax®have been updated by Janssen, a division of Johnson & Johnson Sdn. Bhd. to reflect this new safety information. Please refer to the DHPC for further information.

National Pharmaceutical Regulatory Agency (NPRA)
Lot 36, Jalan Universiti, 46200 Petaling Jaya, Selangor, Malaysia.
  • Email: npra@npra.gov.my
  • Phone: +603-7883 5400
  • Fax: +603-7956 2924, +603-7956 7075

DISCLAIMER

The Government of Malaysia and the National Pharmaceutical Regulatory Agency are not responsible for any loss or damage caused by the usage of any information obtained from this website.

Mobile Web :

© Copyright 2018 . All Rights Reserved National Pharmaceutical Regulatory Agency NPRA